# SDR UIEA2017121302398

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,422 hours, 18,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK OFF DURING CLIMB AND CRUISE.( PERFORMED OPS CHECK OF PNUEMATICS IAW B767 AMM 36-00-00. NO DEFECTS NOTED. PERFORMED B767 FIM TASK 21-51 FAULT TREE 803, NO DEFECTS NOTED. )
